Publication
Title
Long-range asymptotic behaviour of the ground-state electron density in He-like ions as a function of atomic number
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2006
ISSN
0305-4470
Volume/pages
39:23(2006), p. 7349-7357
ISI
000238553800015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017
To cite this reference